Publication
Title
Topological elementary equivalence of regular semi‐algebraic sets in three‐dimensional space
Author
Abstract
Language
English
Source (journal)
Mathematical logic quarterly. - Berlin
Publication
Berlin : 2018
ISSN
0942-5616 [print]
1521-3870 [online]
Volume/pages
64:6(2018), p. 435-463
ISI
000454411500003
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 04.12.2019
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.01.2019
Last edited 04.06.2019
To cite this reference